# SDR AALA20001267

- Difficulty date: August 2, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271012
- Part serial: P1978
- Condition: Leaking
- Location: Pneumatic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1357 - TAIL COMPARTMENT HIGH TEMP LIGHT CAME ON DURING CLIMB-OUT.  WENT OUT WHEN PACKS PUT TO MP BLEED OFF.  THEN CAME BACK ON IN APPROXIMATELY 30 SECONDS.  WENT OUT AFTER LEFT ENGINE BROUGHT TO IDLE BUT CAME BACK ON IN LESS THAN 1 MINUTE.  BOTH ENGINES BROUGHT TO IDLE FOR DESCENT AND LIGHT WENT OUT.  STAYED OUT DURING APPROACH AND LANDING.  REPLACED RIGHT PNEUMATIC SYSTEM AUGMENTATION VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
